# SDR VJ32002F00057

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 3451 · DME/TACAN System
- Part: Switch
- Condition: Failed
- Location: Dme
- Part time: 294 hours
- Component: Dme, Alidsg
- Component part number: 066010690004
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF A DME FAILURE.  FOUND WIRE TO SWITCH BROKEN FROM PIN 1.  BELIEVE THIS IS BECAUSE OF THE ANGLE THAT THE WIRE IS ROUTED BEHIND THE INSTRUMENT PANEL.  SUGGEST MAKING THIS WIRE AN INCH LONGER OR RE-ROUTE TO RELIEF STRESS ON WIRES.
